# SDR AALA20180424010

- Difficulty date: April 24, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 72,267 hours, 8,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY M33096 AT THE L2 DOOR FAILED AN OPS TEST.  REPLACED THE POWER SUPPLY AND  BATTERY PACK IAW MM 33-51-06. OPS CHECKED GOOD.
